# SDR DU4R2007086

- Difficulty date: April 10, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BENT AND CHAFED FRAME IN AFT PIT BS 1600 S-25R - S-26R.  REPAIRED BY BLENDING, CUTTING OUT DENTED AREA.  FABRICATED AND INSTALLED DOUBLER REPAIR 14-1/2 BY 2 FROM 2024-T3 .063 B757 SRM 53-00-07 FIG 201.
